M-Drol Stomach Pains

  1. Registered User
    tom1234's Avatar
    Join Date
    Jun 2005
    Age
    27
    Posts
    24
    Answers
    0

    M-Drol Stomach Pains


    Hi,

    3 weeks into a 4 weeks M-Drol Cycle. Been going well up 18lbs and strength through the roof.

    Had shin splints and a few other minor sides such as Lethargy,

    Two days ago I started having bad stomach pains and they have not stopped. Could this be the M-Drol?

    Could just be paranoid but don't normally get stomach pains.

    Thanks

  2. AI Sports Nutrition
    Board Sponsor
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,585
    Answers
    0


    Hard to tell get it checked you really do not need to do 4 weeks of it. 3 weeks is plenty.
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  3. Registered User
    mmzawa's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Aug 2008
    Posts
    174
    Answers
    0


    Quote Originally Posted by tom1234 View Post
    Hi,

    3 weeks into a 4 weeks M-Drol Cycle. Been going well up 18lbs and strength through the roof.

    Had shin splints and a few other minor sides such as Lethargy,

    Two days ago I started having bad stomach pains and they have not stopped. Could this be the M-Drol?

    Could just be paranoid but don't normally get stomach pains.

    Thanks
    Id say stop at week 3, because people say week 4 is more sides than gains...
    •   
       

  4. Registered User
    Disturb3d's Avatar
    Stats
    6'2"  240 lbs.
    Join Date
    Jul 2008
    Posts
    25
    Answers
    0


    could be liver
  5. Banned
    crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,431
    Answers
    0


    can you give approximate place where the pain is,

    the stomach it can be in like 4-6 different spots

    or your trunk which includes your sides, and possible liver/kidney probem
  6. Registered User
    mister ibn's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Aug 2008
    Age
    32
    Posts
    16
    Answers
    0


    what has been ur dosage thus far?
  7. Registered User
    Jetta's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Sep 2008
    Posts
    119
    Answers
    0


    If you're feeling the pain in the upper part of your stomach, just south of the ribs, it could be your liver. I would stop. You're looking at marginal, at best, additional gains for the extra week for an unreasonable risk. Keep drilling that milk thissle though for a couple of weeks and lay off anything else that could compromise your liver - e.g., tylenol, advil, alcohol etc. etc. You should be fine. Follow up blood work wouldnt be a bad call either.
  •   

      
     

Similar Forum Threads

  1. Replies: 6
    Last Post: 08-16-2010, 02:56 PM
  2. Havoc/Epistane Stomach Pains
    By tat2snlifting in forum Anabolics
    Replies: 7
    Last Post: 04-14-2009, 09:47 AM
  3. Intense stomach pains.
    By Minus83 in forum Weight Loss
    Replies: 6
    Last Post: 04-26-2006, 01:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in